MathSciNet Relay Station
MathSciNet bibliographic data
MR1333309 65L99 (33C45 34A45 65L10 65N35)
Coutsias, Evangelos A.; Hagstrom, Thomas; Torres, David An efficient spectral method for ordinary differential equations with rational function coefficients. Math. Comp. 65 (1996), no. 214, 611–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement